News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Fertility

Question: Is the problem i'm having because of Metformin


 rose12 - Sun Aug 15, 2010 9:40 pm

I have been taking Metformin 500mg twice a day and when i do i have bad diarrhea to where bile is what is comming out. I have stopped taking it 3 weeks ago and it has stopped. Is this common or should i be concerned? The last time i stopped i missed my period for the first time for 3 months. Just need answers.
 Debbie Miller, RN - Mon Aug 23, 2010 7:44 pm

User avatar Hello,
Diarrhea is a commonly reported side effect of Metformin so yes, this could be the cause. Fewer people report this side effect when they take the long-acting form of Metformin. Talk to your doctor about this. Sometimes side effects go away after the first few weeks on a medication when your body adjusts.

Best wishes.

| Check a doctor's response to similar questions
advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     
 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

2001-2017
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here